# SDR 95ZZZX2636

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N62469
- Make and model: Dhav DHC2MK1
- Aircraft serial: 1237
- Engine: Pwa R985AN1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 2PR400BR05
- Condition: Defective
- Location: Engine Fuel
- Component: Pesco
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED EXCESSIVE FUEL CONSUMPTION.  DETERMINED FUEL PUMP (ENGINE DRIVEN) TO BE DEFECTIVE.  REPLACED FUEL PUMP WITH ZERO TSO UNIT.  OPS CHECK SATISFACTORY.
